# SDR SWAA2022080125669

- Difficulty date: July 4, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LAVATORY A LENS EXIT LIGHT AT FWD GALLEY AREA (1 EA) 2022-372980 / [01] REPLACED LAVATORY A LENS EXIT LIGHT AT FWD GALLEY AREA (1 EA)I.A.W B737-700 AMM 33-51-01-960-802 STEP 3. C.(6);[02] REPLACED LAVATORY A LENS EXIT LIGHT AT FWD GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-802 STEP 3. C.(6)
